# SDR MASA200700288

- Difficulty date: May 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 6,544 hours, 4,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2892 TUS  ROW 3 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  MX RE-LAMPED.
